RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 3(321), Pages 195–196 (Mi umn20)  

This article is cited in 5 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Algebraic topology of manifolds defined by simple polytopes

V. M. Buchstaber, T. E. Panov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm20

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:3, 623–625

Bibliographic databases:

MSC: 52B20, 52B05, 52B11
Accepted: 11.05.1998

Citation: V. M. Buchstaber, T. E. Panov, “Algebraic topology of manifolds defined by simple polytopes”, Uspekhi Mat. Nauk, 53:3(321) (1998), 195–196; Russian Math. Surveys, 53:3 (1998), 623–625

Citation in format AMSBIB
\Bibitem{BucPan98}
\by V.~M.~Buchstaber, T.~E.~Panov
\paper Algebraic topology of manifolds defined by simple polytopes
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 3(321)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn20}
\crossref{https://doi.org/10.4213/rm20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1657604}
\zmath{https://zbmath.org/?q=an:0973.52008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..623B}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 3
\pages 623--625
\crossref{https://doi.org/10.1070/rm1998v053n03ABEH000020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076682300003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040350163}


Linking options:
  • http://mi.mathnet.ru/eng/umn20
  • https://doi.org/10.4213/rm20
  • http://mi.mathnet.ru/eng/umn/v53/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. E. Panov, “Combinatorial formulae for the $\chi_y$-genus of a multioriented quasitoric manifold”, Russian Math. Surveys, 54:5 (1999), 1037–1039  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Buchstaber, T. E. Panov, “Torus Actions and Combinatorics of Polytopes”, Proc. Steklov Inst. Math., 225 (1999), 87–120  mathnet  mathscinet  zmath
    3. V. M. Buchstaber, T. E. Panov, “Torus actions, combinatorial topology, and homological algebra”, Russian Math. Surveys, 55:5 (2000), 825–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. T. E. Panov, “Hirzebruch genera of manifolds with torus action”, Izv. Math., 65:3 (2001), 543–556  mathnet  crossref  crossref  mathscinet  zmath  elib
    5. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Buchstaber V.M. Erokhovets N.Yu., “Fullerenes, Polytopes and Toric Topology”, Combinatorial and Toric Homotopy: Introductory Lectures, Lecture Notes Series Institute For Mathematical Sciences National University of Singapore, 35, ed. Darby A. Grbic J. Lu Z. Wu J., World Scientific Publ Co Pte Ltd, 2018, 67–178  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:392
    Full text:170
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021